# SDR CVGA20170728001

- Difficulty date: July 25, 2017
- Submitted: July 28, 2017
- Operation: Air carrier
- Aircraft: N613LB
- Make and model: Cessna 525A
- Aircraft serial: 525A0174
- Aircraft time: 6,736 hours, 5,762 cycles
- Engine: Wilint FJ44
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Cap
- Condition: Missing
- Location: Engine Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B, A

## Discrepancy

LOW OIL PRESSURE INDICATION DURING CRUISE FLIGHT AT FL210 APPROXIMATELY 15 MINUTES AFTER TAKEOFF.  QRH CHECKLIST COMPLETED.  N2 REDUCED TO <80% AS PER QRH.  OIL PRESSURE INDICATED IN NORMAL RANGE.  EMERGENCY DECLARED AND ELECTED TO RETURN TO DEPARTURE.  OIL PRESSURE REMAINED IN NORMAL GREEN RANGE FOR REMAINDER OF FLIGHT. DURING POST FLIGHT INSPECTION, FOUND OIL CAP NOT INSTALLED.
